See Alike in...

Alike App

Browser

Vash

698d

Hey guys, I have OCD and I’m wondering if anyone has advice to help it besides meds. I am already on medication but my habits still come out and disrupt my life sometimes.

Top reply
    • ZoomiYuumi

      697d

      I bargain with my ocd in a way. I can give into my less disruptive impulses if i can not do the disruptive ones.

    • ZoomiYuumi

      697d

      I bargain with my ocd in a way. I can give into my less disruptive impulses if i can not do the disruptive ones.

    • Whizzer

      697d

      I’m currently fighting mine off meds and let me tell you, the best thing for me has been my Family, Friends, and Fiancé. When I’m exhibiting symptoms they help bring me back down to earth so I can function and focus on the task at hand.

    • elkaybee

      697d

      I would recommend exposure therapy with someone who specializes in OCD therapy. It helped me a lot.

    • azealiabangs

      698d

      In my experience, i would recommend pairing the meds with a psychologist/psychiatrist who you work well with. I tried out 2 others before I found one that actually helped me with anything. Also, one of the biggest parts of getting better for me was taking all the time I needed, and I was motivated to get better because I wanted to get off my meds within that year, which helped me to push my comfort zone. Regardless, finding someone who works well with you and acknowledging that this will take time is what worked best for me.

    • Luciel

      698d

      It’s good to remember that even if you end up giving in a few times, most especially during times of stress, you gotta forgive yourself and remember recovery isn’t linear. Habits can be hard to break out of especially when it’s all you knew how to soothe and reassure yourself

    • Luciel

      698d

      Only advice I had gotten so far is just to not give in the compulsions, it always reinforces it and yes it’s definitely hard but trying is always worth it. Sometimes it’ll get the best of us regardless of meds due to stress, stress can always be a trigger and make it worse than it usually is on or off meds

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion